MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ADJUSTABLE PIN COLLET (2.0-3.2MM); ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO ADJUSTABLE PIN COLLET (2.0-3.2MM); ARTHROSCOPE
Model Number 4100126000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device had black powder coming out during testing.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Additional information: device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
ADJUSTABLE PIN COLLET (2.0-3.2MM)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11435654
Report Number3015967359-2021-00094
Device Sequence Number3287455
Product Code HRX
UDI-Device Identifier04546540377982
UDI-Public04546540377982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100126000
Device Catalogue Number4100126000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1